# SDR A6WA200100022

- Difficulty date: March 17, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- Aircraft time: 23,237 hours, 27,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Part serial: 0317
- Condition: Defective
- Location: Service Door
- Part time: 19,092 hours, 24,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FWD SERVICE DOOR EVACUATION SLIDE DEPLOYMENT CABLE NOT ATTACHED AND BOTTLE VALVE CABLE MISROUTED.  DEPLOYMENT CABLE CONNECTION PIECES MISSING.  MAINTENANCE REMOVED AND REPLACED EVACUATION SLIDE ASSEMBLY.
